MAUDE Adverse Event Report: US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE
Model Number GIA6048S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); No Code Available (3191)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, one day post-operatively on an exploratory laparoscopy surgery, the patient had fistula.The patient was re-operated to resolve the issue.

Brand Name
GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10104054
Report Number2647580-2020-01678
Device Sequence Number19059478
Product Code GDW
UDI-Device Identifier10884523007244
UDI-Public10884523007244
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberGIA6048S
Device Catalogue NumberGIA6048S
Device Lot NumberP6A0335KX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR